# SDR MASA2013093067856

- Difficulty date: September 30, 2013
- Submitted: September 30, 2013
- Operation: Air carrier
- Aircraft: N933LR
- Make and model: Cndair CL6002C10
- Aircraft serial: 15033
- Aircraft time: 20,983 hours, 17,541 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Lack Of Lube
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR HARD TO OPEN.  CLEANED AND LUBED DOOR ASSY.
